# SDR ASAA9780255

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Creased
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURNG 30K CHECK, CREASE WAS FOUND ON RT WING OUTBOARD FLAP INBOARD FIXED VANE.  REPAIRED WITH BONDED DOUBLER IAW ASA EA 5750-01254.  TT:  29,023 HOURS.  TC:  17,222.  (X)
